The regularity theorem on the initial bounary value problem for linear symmetric hyperbolic systems with boundary characteristic of constant multiplicity is presented in an improved form. A complete proof based on the known results is given.
Yasushi Shizuta. "On the final form of the regularity theorem for solutions to the characteristic initial boundary value problem for symmetric hyperbolic systems." Proc. Japan Acad. Ser. A Math. Sci. 76 (4) 47 - 50, April 2000. https://doi.org/10.3792/pjaa.76.47